# SDR SIMA20140528007

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 35,086 hours, 31,879 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S DIGITAL AUDIO PANEL EMER LIGHT INOPERATIVE.  R & R FIRST OFFICER`S DIGITAL AUDIO PANEL IAW AMM 23-51-01.  OPERATIONAL CHECKED OK IAW AMM 23-51-00, SUB TASKS 23-51-00-700-801-1 & 23-51-00-700-802-A.
